# SDR UALA2011061302892

- Difficulty date: June 12, 2011
- Submitted: June 13, 2011
- Operation: Air carrier
- Aircraft: N549UA
- Make and model: Boeing 757222
- Aircraft serial: 25397
- Aircraft time: 73,877 hours, 21,329 cycles
- Engine: Pwa PW2037
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Seat
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT ASSY LOOSE IN THE TRACKS 10ABC, 11ABC , 20ABC, 24ABC, 26ABC, 26DEF, 27ABC, 30ABC, 34ABC, 35ABC, 36ABC, 37ABC, 38ABC, 39ABC.  SECURED SEATS IN TRACKS IAW AMM.
